Alert archive / Florida / Tornado Warnings in 2022
Tornado Warning 12, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Mar 12, 2022, 1:50 AM EST for Lafayette County, Taylor County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2022, 1:50 AM EST (06:50 UTC)
- Expired
- Mar 12, 2022, 2:25 AM EST
- In force
- 35 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Lafayette County, FL, Taylor County, FL
The radar
The Moody AFB radar (KVAX), 108 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 11:06 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 6.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 153 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
355
WFUS52 KTAE 120650
TORTAE
FLC067-123-120745-
/O.NEW.KTAE.TO.W.0012.220312T0650Z-220312T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
150 AM EST Sat Mar 12 2022
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Southern Lafayette County in Big Bend of Florida...
East central Taylor County in Big Bend of Florida...
* Until 245 AM EST.
* At 150 AM EST, a severe thunderstorm capable of producing a tornado
was located 14 miles north of Steinhatchee, moving northeast at 40
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southern Lafayette and east central Taylor Counties, including the
following locations... Salem, Carbur, Cooks Hammock and San Pedro
Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 2982 8328 2982 8332 2981 8332 2980 8336
2991 8345 3008 8307 3007 8307 3001 8300
3001 8298 3000 8297 2996 8295 2996 8294
2993 8292 2991 8292
TIME...MOT...LOC 0650Z 242DEG 33KT 2988 8335
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
42-DVD3 follow-up statements
464
WWUS52 KTAE 120657
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
157 AM EST Sat Mar 12 2022
FLC123-120707-
/O.CAN.KTAE.TO.W.0012.000000T0000Z-220312T0745Z/
Taylor FL-
157 AM EST Sat Mar 12 2022
...THE TORNADO WARNING FOR EAST CENTRAL TAYLOR COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM EST for Big Bend of
Florida.
LAT...LON 2985 8328 2985 8335 2989 8335 2989 8337
2995 8337 3008 8307 3007 8307 3001 8300
3001 8298 3000 8297 2996 8295 2996 8294
2993 8292 2991 8292
TIME...MOT...LOC 0657Z 240DEG 32KT 2991 8330
$$
FLC067-120745-
/O.CON.KTAE.TO.W.0012.000000T0000Z-220312T0745Z/
Lafayette FL-
157 AM EST Sat Mar 12 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM EST FOR SOUTHERN
LAFAYETTE COUNTY...
At 157 AM EST, a severe thunderstorm capable of producing a tornado
was located 12 miles southwest of Mayo, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
San Pedro Junction and Cooks Hammock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 2985 8328 2985 8335 2989 8335 2989 8337
2995 8337 3008 8307 3007 8307 3001 8300
3001 8298 3000 8297 2996 8295 2996 8294
2993 8292 2991 8292
TIME...MOT...LOC 0657Z 240DEG 32KT 2991 8330
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
42-DVD728
WWUS52 KTAE 120716
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
216 AM EST Sat Mar 12 2022
FLC067-120745-
/O.CON.KTAE.TO.W.0012.000000T0000Z-220312T0745Z/
Lafayette FL-
216 AM EST Sat Mar 12 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM EST FOR CENTRAL
LAFAYETTE COUNTY...
At 216 AM EST, a severe thunderstorm capable of producing a tornado
was located near Mayo, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
San Pedro Junction and Alton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 2997 8317 2996 8320 2998 8323 3001 8324
3008 8307 3007 8307 3001 8300
TIME...MOT...LOC 0716Z 233DEG 39KT 3003 8313
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
42-DVD795
WWUS52 KTAE 120725
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
225 AM EST Sat Mar 12 2022
FLC067-120735-
/O.CAN.KTAE.TO.W.0012.000000T0000Z-220312T0745Z/
Lafayette FL-
225 AM EST Sat Mar 12 2022
...THE TORNADO WARNING FOR CENTRAL LAFAYETTE COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM EST for Big Bend of
Florida.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.
LAT...LON 2997 8317 2996 8320 2998 8323 3001 8324
3008 8307 3007 8307 3001 8300
TIME...MOT...LOC 0724Z 242DEG 33KT 3007 8304
$$
42-DVDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 12, 12:26 AM EST, 1 hour 24 minutes earlier.
Area forecast discussion, Mar 12, 12:26 AM EST, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1226 AM EST Sat Mar 12 2022
.AVIATION...
[Through 06Z Sunday]
Band of showers and storms resides through the Gulf waters into
the Florida Big Bend. To the west, line of storms is getting
organized ahead of a cold front and mid level trough. Low level
flow is increasing dramatically and winds at the surface is
increasing as well. Each TAF site has a good chance to experience
storms overnight with a severe threat as well. Post frontal winds
will be strong as well as directions switch to the northwest.
Gusts 30-40 knots will be common even after the convection has
moved to the east. Winds will remain strong through the day then
relax in the evening hours.
&&
.PREV DISCUSSION [1001 PM EST]...
.NEAR TERM [Through Saturday]...
Not much has changed from the previous discussion. A frontal
boundary sits to our south over the Gulf, which has brought showers
and thunderstorms to the region today. Currently most of the tstorm
activity is confined to the waters and the the SE Big Bend, with
isolated to scattered showers north of there. Satellite imagery is
showing some areas of clearing over the CWA which may will help
prime the atmosphere for tonight. The CAMS over the past few hours
have been favoring a more unstable environment tonight, which will
depend on how much warm and moist air we can get ushered in this
evening. Jet dynamics still look impressive with the 850 mb winds in
the 50-60 knot range developing quickly after midnight. This mixed
with sufficient instability as dewpoints will be in the mid 60s
supports the SPC enhanced risk for our area. Damaging wind gusts, a
few tornadoes, and heavy rain will be the main threats with
tonight's severe weather event. Of course, the limiting factor
continues to be whether or not cold pool inhibits the flow of
instability ahead of the incoming front.
By Saturday morning, the severe threat will be wrapping up across
the tri-state area. The far SE Big Bend may have some showers and
storms lingering around daybreak, but we're expecting to quickly dry
out after that. Gusty northwest winds will be ushering in
significantly drier and colder air to the region. High temperatures
will have quite the range from the upper 40s in SE and the far
western FL Panhandle to the upper 50s and low 70s for the SE Big
Bend. The warmest temperatures for the Big Bend will likely be
during the early morning hours, before the cold front moves through.
Sustained wind speeds for Saturday will be around 15 to 25 mph with
gusts up to 40 mph being possible.
.SHORT TERM [Saturday Night Through Sunday Night]...
Bitter cold defines the short-term period thanks to an Arctic
airmass arriving on the heels of Saturday's strong cold front.
Sunday morning's low temperatures are poised to plunge well into mid
20s, with some locations flirting with the 23-degree hard freeze
mark. Given the recent, prolonged stretch of anomalously warm
weather, we felt it was prudent to issue a Freeze Watch areawide a
couple days earlier than our normal March 15th date to usher in the
new season. Cool and dry conditions prevail the remainder of the
weekend as surface high pressure moves in overhead. Sunday highs max
out in the upper 50s to around 60 under mostly sunny skies. Patchy
frost is also possible heading into early Monday morning.
.LONG TERM [Monday Through Friday]...
Airmass recovery gets underway to begin the work week when high
pressure shifts off the Atlantic coast, prompting winds to shift out
of the south. Meanwhile, zonal flow aloft gives way to an
approaching shortwave trough or cutoff low from the Lower MS Valley.
This feature is going to be responsible for returning showers/storms
on Tuesday. The potential for severe weather is a possibility as
well -- highlighted by the 15% Slight Risk in SPC's Day 5 Outlook
(valid 12Z Tuesday to 12Z Wednesday). However, the threat assessment
may be a bit overdone given that we would only be a couple days
removed from shedding off the Arctic air. Nevertheless,
wet/unsettled weather is on tap through Wednesday, followed by a
lull on Thursday. Another system arrives on Friday to reintroduce
low-end rain chances.
High temperatures rise to the upper 60s/low 70s Monday-Tuesday, then
widespread 70s the remainder of next week. The chilliest period of
the long-term is Monday morning when effective radiational cooling
looks to drive lows in the 30s (away from the immediate coast). Some
isolated, normally colder spots could see a light freeze. Otherwise,
lows rebound into the 50s from Tuesday, onward.
.MARINE...
Dangerous boating conditions are poised to affect the waters late
tonight into early tomorrow morning from strengthening winds ahead
of a strong cold front. Scattered to numerous showers and storms are
expected to sweep through during that time frame, with the potential
for severe weather that could produce gusts to up to 50 knots or
higher and waterspouts. Otherwise, frequent gales are expected away
from convection.
Gale conditions persist through Saturday afternoon from very gusty
northerly winds after frontal passage. By Saturday night, winds and
seas drop down to advisory levels, then hover around cautionary
values into the first half of next week. Showers and thunderstorms
look to return beginning Tuesday.
.FIRE WEATHER...
Wet weather will continue through late tonight and into early
tomorrow morning. Showers and thunderstorms remain possible over
land this afternoon, with chances increasing for the evening. The
threat of gusty and erratic winds remains possible with these with
the severe threat occuring during the overnight hours. This is when
the cold front is expected to move through and produce damaging
wind gusts, heavy rain, and perhaps a few tornadoes. Behind it,
gusty northwesterly winds will usher in cold and dry air. Winds
start to pick up around midnight, plus/minus a few hours, and then
increase. Sustained speeds across the CWA will range from 15 to 25
mph with gusts up 35 mph, perhaps locally up to 40 mph, expected. RH
values tank upper 20s to mid 30s with the driest air being across SE
AL, portions of SW GA, and the western FL Panhandle. Recovery looks
to be moderate with RH values generally in the 60s; however, looks
to be even drier with RHs in the 20s. Recovery is expected to be
good to excellent Sunday as they bounce back into the 80 to 100%
range.
.HYDROLOGY...
Multiple rounds of rain have brought 4-6 inches to the FL Panhandle
and Big Bend. Additional rainfall is expected through Saturday
morning with widespread amounts of 2-4 inches. These added amounts
could result in flash flooding and minor flooding on area rivers.
Thus, a Flood Watch continues for portions of the Panhandle, the Big
Bend, and the adjacent first row of GA counties (Decatur-Lowndes).
For tonight, a large squall line should move across the area.
Though this line will be moving quickly, it could produce an
additional 1-3 inches of rainfall along its path. Given this rain
would occur in a very short period of time, flash flooding is also
possible over the previously soaked locations.
In addition to the flash flood threat, riverine flooding is
possible, albeit minor in the Ochlockonee and upper Withlacoochee
River basins. Also, our smaller streams, like the Sopchoppy and
Steinhatchee could experience minor river flooding in the days
ahead. Elsewhere, river flooding is not anticipated with this event.
Dry weather follows after frontal passage by mid-Saturday morning,
with no rainfall expected until late Monday or early Tuesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 57 26 60 34 70 / 20 0 0 0 0
Panama City 53 27 58 40 68 / 0 0 0 0 10
Dothan 47 25 57 34 67 / 10 0 0 0 0
Albany 51 25 56 33 69 / 10 0 0 0 0
Valdosta 62 28 58 36 70 / 30 0 0 0 0
Cross City 71 26 60 38 73 / 80 0 0 0 0
Apalachicola 58 30 58 44 66 / 10 0 0 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from this evening through Sunday morning for
Calhoun-Central Walton-Coastal Bay-Coastal Dixie-Coastal
Franklin-Coastal Gulf-Coastal Jefferson-Coastal Taylor-
Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-
Inland Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-
Inland Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North
Walton-South Walton-Washington.
Flood Watch until 11 AM EST /10 AM CST/ this morning for Calhoun-
Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
Coastal Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-
Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-Inland
Jefferson-Inland Taylor-Inland Wakulla-Lafayette-Leon-
Liberty-Madison.
Wind Advisory until 7 PM EST /6 PM CST/ this evening for Calhoun-
Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North Walton-
South Walton-Washington.
High Rip Current Risk through this evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 7 PM EST /6 PM CST/ this evening for
Coastal Bay-Coastal Gulf-South Walton.
GA...Freeze Watch from this evening through Sunday morning for Baker-
Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
Turner-Worth.
Flood Watch until 11 AM EST this morning for Brooks-Decatur-
Grady-Lowndes-Seminole-Thomas.
Wind Advisory until 7 PM EST this evening for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...Freeze Watch from Saturday evening through Sunday morning for
Coffee-Dale-Geneva-Henry-Houston.
Wind Advisory until 6 PM CST Saturday for Coffee-Dale-Geneva-
Henry-Houston.
GM...Gale Warning until 7 PM EST /6 PM CST/ this evening for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...KR
SHORT TERM...IG3
LONG TERM...IG3
AVIATION...Scholl
MARINE...IG3
FIRE WEATHER...KR
HYDROLOGY...DVD/GodseyIn the hours before
Local storm report, Mar 12, 12:39 AM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1239 AM EST SAT MAR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM MARINE TSTM WIND 3 W INDIAN PASS 29.69N 85.31W
03/12/2022 M39 MPH GULF FL MESONET
SALINAS PARK WEATHERSTEM GUSTED TO 39 MPH.
&&Local storm report, Mar 12, 12:41 AM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1241 AM EST SAT MAR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM MARINE TSTM WIND SAINT GEORGE ISLAND 29.67N 84.86W
03/12/2022 M39 MPH FRANKLIN FL MESONET
WEATHERFLOW STATION MEASURED A GUST OF 39
MPH.
&&Special weather statement, Mar 12, 12:55 AM EST, 55 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1155 PM CST Fri Mar 11 2022
ALZ065-120700-
Coffee AL-
1155 PM CST Fri Mar 11 2022
...Strong thunderstorms will impact portions of Coffee County through
100 AM CST...
At 1154 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Rutledge to near Heath. Movement was east
at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Elba, Enterprise, Fort Rucker, New Brockton, Lee, Kinston, Mixons
Crossroads, Curtis, Carl Folsom A/p, Central City, Camp Humming
Hills, Clintonville, Roeton, Camp Alaflo Bsa, Arcus, Enterprise
Municipal A/P, Alberton, Richburg, Victoria and Danleys Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 AM CST for southeastern
Alabama.
&&
LAT...LON 3153 8619 3154 8614 3162 8615 3162 8579
3120 8579 3119 8611 3118 8612 3119 8613
3119 8619
TIME...MOT...LOC 0554Z 255DEG 40KT 3168 8638 3139 8641
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
42-DVDSpecial weather statement, Mar 12, 1:09 AM EST, 41 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
109 AM EST Sat Mar 12 2022
FLZ028-128-120715-
Inland Taylor FL-Coastal Taylor FL-
109 AM EST Sat Mar 12 2022
...A strong thunderstorm will impact portions of southeastern Taylor
County through 215 AM EST...
At 109 AM EST, Doppler radar was tracking a strong thunderstorm 21
miles west of Steinhatchee, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Steinhatchee, Tennille, Fish Creek, Jug Island, Howell Place, Clara,
Carbur, Jena, Adams Beach, Dekle Beach, Jack Lee Island, Keaton
Beach, Bird Island, Salem, Blue Springs and Cedar Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 AM EST for Big Bend of
Florida.
&&
LAT...LON 2966 8343 2971 8355 2988 8366 3001 8337
2989 8337 2989 8335 2982 8335 2982 8332
2978 8332 2976 8334 2966 8337 2967 8341
2966 8340 2966 8341 2965 8341
TIME...MOT...LOC 0609Z 242DEG 36KT 2971 8374
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
42-DVDSpecial weather statement, Mar 12, 1:46 AM EST, 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
146 AM EST Sat Mar 12 2022
FLZ029-120745-
Lafayette FL-
146 AM EST Sat Mar 12 2022
...A strong thunderstorm will impact portions of Lafayette County
through 245 AM EST...
At 146 AM EST, Doppler radar was tracking a strong thunderstorm 13
miles north of Steinhatchee, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mayo, Cooks Hammock, San Pedro Junction, Alton and Grady.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 AM EST for Big Bend of
Florida.
&&
LAT...LON 2982 8317 2982 8335 2989 8335 2989 8337
2996 8337 3009 8311 3008 8307 3007 8307
3004 8302 3001 8300 3000 8297 2996 8295
2996 8293 2995 8292 2989 8292 2990 8290
2988 8289 2988 8288 2987 8288
TIME...MOT...LOC 0646Z 242DEG 33KT 2986 8337
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
42-DVDLocal storm report, Mar 12, 1:48 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
148 AM EST SAT MAR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 AM MARINE TSTM WIND 1 NNW APALACHICOLA AIRP 29.73N 85.03W
03/12/2022 M47 MPH FRANKLIN FL ASOS
ASOS STATION KAAF APALACHICOLA.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 8:09 PM EST | Special Marine Warning | TAE | 3 hr | |
| Mar 11, 9:30 PM EST | Special Marine Warning | TAE | 45 min | |
| Mar 11, 10:42 PM EST | Special Marine Warning | TAE | 93 min | |
| Mar 11, 11:04 PM EST | Special Marine Warning | TAE | 3 hr | |
| Mar 11, 11:33 PM EST | Special Marine Warning | TAE | 3 hr | |
| Mar 12, 12:04 AM EST | Special Weather Statement | TAE | Franklin | 56 min |
| Mar 12, 12:16 AM EST | Special Weather Statement | TAE | Taylor | 29 min |
| Mar 12, 12:43 AM EST | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty, Wakulla | 92 min |
| Mar 12, 1:09 AM EST | Special Weather Statement | TAE | Taylor | 66 min |
| Mar 12, 1:46 AM EST | Special Weather Statement | TAE | Lafayette | 59 min |
| Mar 12, 1:56 AM EST | Special Marine Warning | TAE | 3 hr | |
| Mar 12, 2:13 AM EST | Severe Thunderstorm Warning | TAE | Franklin, Wakulla | 92 min |
| Mar 12, 2:14 AM EST | Freeze Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 31 hr |
| Mar 12, 2:54 AM EST | Special Weather Statement | TAE | Holmes, Jackson, Walton, Washington | 66 min |
| Mar 12, 3:33 AM EST | Severe Thunderstorm Warning | TAE | Lafayette, Taylor | 87 min |
| Mar 12, 3:48 AM EST | Special Weather Statement | TAE | Bay, Calhoun, Gadsden, Gulf, Jackson, Liberty | 27 min |
| Mar 12, 3:49 AM EST | Flash Flood Warning | TAE | Lafayette, Taylor | 5 hr |
| Mar 12, 4:25 AM EST | Special Marine Warning | TAE | 3 hr | |
| Mar 12, 4:35 AM EST | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 85 min |
| Mar 12, 4:48 AM EST | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Liberty, Wakulla | 72 min |
| Mar 12, 5:30 AM EST | Severe Thunderstorm Warning | TAE | Jefferson | 59 min |
| Mar 12, 5:55 AM EST | Severe Thunderstorm Warning | TAE | Madison | 47 min |
| Mar 12, 8:44 AM EST | Areal Flood Advisory | TAE | Lafayette, Taylor | 3 hr |
| Mar 12, 3:19 PM EST | Small Craft Advisory | TAE | 16 hr |
Nearby
Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.